# SDR DL733951175

- Difficulty date: March 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313WA
- Make and model: Boeing 737347
- Aircraft serial: 23599
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND RUDDER WITH NUMEROUS AREAS OF DELAMINATION ON OUTER SKIN.  REPAIRED PER SRM 55-40-01.
